MathSciNet Relay Station
MathSciNet bibliographic data
MR1782277 62M15 (60F05)
Mikosch, Thomas; Resnick, Sidney; Samorodnitsky, Gennady The maximum of the periodogram for a heavy-tailed sequence. Ann. Probab. 28 (2000), no. 2, 885–908.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement